advertisement
Question
Posted by: Depressed, dont want to face the day | 2010/12/20

Depression and Mirena

Hi doc

I need advice, and I am desperate. I had the Mirena fitted a week ago and not sure if this is what is causing the depression. I want to cry the whole day, I think of me not being here, and the my children will be OK with their daddy looking after them, he is a better parent than me. Here I am on holiday, and dont want to leave the house. I want to go to my own home and curl up in my bed and cry or just dissapear from this world.
When I look at my kids I want to cry, and hug them, because it feels like it might be the last time I get to touch them. I dont know what is wrong with me!!! I am anxious, my heart is racing, and it feels like I am about to get a heart attack. I am stuck here for 3 weeks on holiday, and not sure how on earth I am going to make it through.

I have had PND after the birth of my second child, and it almost feels like the same black hole I am disappearing into.

Please, please tell me this will go away soon!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If this started after the Mirena was inserted, it could be related though it is not a common side effect. It sounds like you need professional help though. This may be difficult while on holiday, ut try to see a doc tor or a psychologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/23

If this started after the Mirena was inserted, it could be related though it is not a common side effect. It sounds like you need professional help though. This may be difficult while on holiday, ut try to see a doc tor or a psychologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement